# SDR ABXA200811130265

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 77,975 hours, 20,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY LIGHTS INOP.  DEFERRED NR 62289, SWAPPED EMERGENCY BATTERY PACKS P/N 2013-1A, S/N 60781 AND LOWER S/N 61030 AS REQUIRED.  OPS CHECK NORMAL.  DEFERRED FOR TRACKING IAW 767 GMM 07.04 PLACARD INSTALLED CODE 11.  CLEARING DI 62289.  REMOVED AND REPLACED LOWER EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKS GOOD IAW B767 AMM 33-51-00.  PLACARD REMOVED.  NOTE: PART REMOVED WAS 'F' CLASS.
